RUS  ENG
Полная версия
ЖУРНАЛЫ // Известия Российской академии наук. Серия математическая // Архив

Изв. РАН. Сер. матем., 2025, том 89, выпуск 2, страницы 128–145 (Mi im9613)

Toward efficient numerical solutions of non-linear integral equations with (T.L.D.) algorithm

I. Sedkaabc, A. Khellafcd

a Université Amar Telidji Laghouat, Algeria
b Université 8 Mai 1945 Guelma, Algeria
c Laboratoire de Mathématiques Appliquées et de Modélisation (LMAM)
d École Nationale Polytechnique de Constantine, Algeria

Аннотация: This study focuses on a specific type of non-linear second-order integral equations defined over a considerable interval. We propose a new numerical method, (T.L.D.), in three phases: transformation of the equation, linearization via the Newton–Kantorovich method, and discretization with the Nyström technique. We theoretically define the convergence conditions and illustrate the accuracy of our method on several practical examples.
Bibliography: 13 titles.

Ключевые слова: systems of nonlinear integral equations, Fredholm integral equation, Newton-type methods, partial integro-differential equations.

УДК: 517.9

MSC: 45G15, 45B05, 49M15

Поступило в редакцию: 08.06.2024
Исправленный вариант: 13.08.2024

Язык публикации: английский

DOI: 10.4213/im9613



© МИАН, 2025